# SDR RAIA00704037

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,700 hours, 13,079 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 2306140
- Part serial: NX19548
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRE FLT 8010 - STL - ENGINE 2 NO DISPATCH.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE INTERNAL YELLOW B-HARNESS, NO FAULTS AT THIS TIME.
